Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 709753, 10 pages
Research Article

Adomian Decomposition Method for a Class of Nonlinear Problems

Department of Basics Sciences, EAFIT University, P.O. Box 3300, Medellin, Colombia

Received 17 August 2011; Accepted 26 September 2011

Academic Editors: A. Baïri and M. Soleimani-damaneh

Copyright © 2011 J. A. Sánchez Cano. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. A. Sánchez Cano, “Adomian Decomposition Method for a Class of Nonlinear Problems,” ISRN Applied Mathematics, vol. 2011, Article ID 709753, 10 pages, 2011. doi:10.5402/2011/709753